Agenda

(N.B. This agenda may be subject to change)
09.00 Registration, refreshments and exhibition
09:20 Chair’s Welcome
Sue Macdonald
Midwifery Consultant
09:25 From rhetoric to reality – real partnership with women and families
Dr Mary L Nolan
Professor of Perinatal Education, University of Worcester
09:50 A-Equip and leadership
Professor Jacqueline Dunkley Bent OBE
Head of Maternity, Children and Young People, NHS England; National Maternity Safety Champion for the Department of Health
10:10 Uncovering breastfeeding…
Dr Amy Brown
Associate Professor, Public Health, Policy and Social Sciences, Swansea University
10:40 Delivering fair resolution and learning from harm: our early notification scheme
Becky Wilson-Crellin
Senior Maternity Clinical Advisor Safety and Learning Team NHS Resolution
10:55 Sustaining midwifery together
Anna Byrom
Senior Midwifery Lecturer, University of Central Lancashire; PhD Student - Maternal and Infant Nutrition and Nurture Unit; Editor - The Practising Midwife
11:05 Questions and Discussion
11.20-12:00 Refreshments, networking, exhibition and academic poster display
12:00-12:25 Each seminar will be no longer than 25 minutes, with 5 minutes between seminars to allow for movement between rooms
SEMINAR 1 SEMINAR 2 SEMINAR 3
THEME: Better Births THEME: Changing Workplace Culture THEME: Putting Research & Evidence Into Practice
   
Innovation and collaboration between independent and NHS midwives in Yorkshire
Sarah Flower
Independent Midwife (working with Airdale NHS Trust)
The importance of communication - learning to listen
Jonathan Cliffe
Midwife, Warrington and Halton Hospitals NHS Foundation Trust
Intrahepatic Cholestasis of Pregnancy (ICP) – fact or fiction?
Jenny Chambers
Chief Executive and Founder, ICP Support
12:30-12:55 Each seminar will be no longer than 25 minutes, with 5 minutes between seminars to allow for movement between rooms
SEMINAR 4 SEMINAR 5 SEMINAR 6
THEME: Better Births THEME: Evidence & Research In Midwifery THEME: Putting Research & Evidence Into Practice
   
Better births: we can do it - so can you!
Bev Jervis
Fellow of THEA, Training and Development Lead, One to One (North West) Limited
A prospective cohort study of the association between vigorous exercise during pregnancy and pregnancy outcome
Sarah Lee
Research Midwife, Maternal & Fetal Health Research Centre, Central Manchester University Hospitals NHS Foundation Trust

We Need To Talk About CMV
Sharon Wood
Project Manager, CMV Action

13:00-13:25 Each seminar will be no longer than 25 minutes, with 5 minutes between seminars to allow for movement between rooms
SEMINAR 7 SEMINAR 8 SEMINAR 9 SEMINAR 9x
THEME: Better Births THEME: Putting Research & Evidence Into Practice THEME: Research & Public Health Partner Presenation

Setting up continuity of care teams in a fun and non-threatening way
Caroline Flint
Retired Midwife

Evidence based treatment and peer support for perinatal women following traumatic birth
Emma Mathews
Perinatal Mental Health Midwife, Psychosexual Therapist, Cognitive Behavioural Therapist, Birth Trauma Association
Claire Kay
Founder, Birth Story Listeners
Carbon monoxide screening: achieving smoke free pregnancies
Hazel Cheeseman
Director of Policy, Action on Smoking & Health (ASH)
13.30-14:30 Lunch, networking, exhibition & academic poster display
13.45-14:15 LUNCHTIME SEMINAR
Partner Presentation
  Next generation screening: Ultrasound and NIPT
Judith Pilling DCR(R) DMU MHSc
Director, this is my: Health Screening & Ultrasound Centre and Expert Clinical Specialist
Cooper Genomics Serenity Test
14:30-14:55 Each seminar will be no longer than 25 minutes, with 5 minutes between seminars to allow for movement between rooms
SEMINAR 10 SEMINAR 11 SEMINAR 12
THEME: Evidence & Research In Midwifery THEME: International Perspectives & Projects Partner Presentation
 
MiNESS – The Midland and North of England Stillbirth Study
Jayne Budd
Senior Clinical Research Nurse/ Research Midwife, Central Manchester Hospital NHS Foundation Trust
Evaluating the effectiveness of a training intervention in neonatal resuscitation: establishing grounds for further rollout
Faith Kayembe
Senior Midwifery Lecturer, Canterbury Christ Church University
#InItTogether - mentors and students building positive relationships
The Practising Midwife Team

Jude Jones
Core Midwife, Warrington Birth Centre
The Practising Midwife
15:00-15:25 Each seminar will be no longer than 25 minutes, with 5 minutes between seminars to allow for movement between rooms
SEMINAR 13 SEMINAR 14 SEMINAR 15
THEME: Evidence & Research In Midwifery THEME: International Perspectives & Projects Partner Presentation
 
Please knock first... What factors do midwives and doctors perceive affect team-working on labour wards? A systematic review
Lindsay Hobbs
Midwife Lecturer, University of Bradford
Quality care during child birth: women and health care provider’s perspective in a low resource setting
Dr Florence Mgawadere
Senior Research Associate, Liverpool School of Tropical Medicine
Normal birth – why it matters
Sheena Byrom OBE
Midwifery Consultant; Chair of the Midwifery Unit Network and Chair of the Iolanthe Midwifery Trust
The Practising Midwife
15:30-16:00 Refreshments, networking and exhibition
16:00 Rejuvenating Midwifery
Sheena Byrom OBE
Midwifery Consultant; Chair of the Midwifery Unit Network and Chair of the Iolanthe Midwifery Trust
16:30 Closing Remarks
Sue Macdonald
Midwifery Consultant
16:45 Conference Closes